Couldn't find what you looking for?

TRY OUR SEARCH!

since being with my boyfriend I've noticed that the area between my anus and my vagina feels scratched . almost like my skin is stretched and forms a small tear. also i have some minor itching and what seems to be a cut. I'm worried as to whether or not its an infection or an std

Loading...

I know how you Feel i have the Same Problem i might be scared its HERPES?
Reply

Loading...

Actually, I was the same during the first few months after I lost my virginity. Is this your first partner?
If this is your first sexual partner, then your vagina is not used to being stretched like it is. Also, the skin between your vagina and anus (which is rather delicate) is being rubbed and stretched in ways it never has before. You're getting a "rug burn" so to speak. It's rather painful at first. The skin should toughen up.
If you have a cut or your skin has split, I would definitely advise disinfecting it (very painful) to keep it clean. If you suspect an STD, GET CHECKED! Testers are very discrete and polite, and non-judgmental (they're usually nurses, and this is their job). The longer you wait to treat a STD, the more difficult or embarrassing the treatment could be.
Reply

Loading...

I have been getting a small paper cut like tear on my perineum for about 2 years now. i get one about once every month, on really bad months it is almost continuous, one tear after another. they heal easy, i use tetracycline to keep it disinfected, but i cannot find a cause and more importantly a cure. i have seen several doctors, been screened for stds and nothing is helping. if you ever had this problem or can think of a cause or remedy, please, please let me know
Reply

Loading...

I have the same thing and it is very painful. It looks like it is getting larger. Please post any thing that will help.
Reply

Loading...

I've had the same problem for about 7-8 months now and i'm getting so frustrated. I've found that dabbing the cuts with toliet paper or q-tips soaked in hydrogen peroxide and taking garlic tablets has helped. I'm not sure what causes it because I just got them one day out of the blue. I'm thinking of getting checked for std's only because my boyfriend has been unfaithful and I've been eating the same and exercising for 31 years. So I'm pretty sure I didn't do anything drastic to cause this. I'd suggest you go to a doctor.
Reply

Loading...

I read in another site that one lady had a tiny incision made, then it was stitched up and she hasn't had any problems since.
Reply

Loading...

I get skin tears as well, been tested for herpes, one doctor said it looked like it was herpes, one doctor said no definately not. My naturotpath said it is not herpes. A psychic said it is not as well. Naturopath said if your immune system is low, you can get skin tears. what causes it, I don't know. I thought tight jeans and the friction causing it. My naturopath said no.
Reply

Loading...

Anonymous wrote:

Guest wrote:

I read in another site that one lady had a tiny incision made, then it was stitched up and she hasn't had any problems since.



I get skin tears as well, been tested for herpes, one doctor said it looked like it was herpes, one doctor said no definately not. My naturotpath said it is not herpes. A psychic said it is not as well. Naturopath said if your immune system is low, you can get skin tears. what causes it, I don't know. I thought tight jeans and the friction causing it. My naturopath said no.



My doctor said staring perimenopause, which can cause the skin to thin. try a&d to protect the skin. I to have had all STD tests and Herpes blood tests all negative.
Reply

Loading...

In response to the following quote: "My doctor said staring perimenopause, which can cause the skin to thin. try a&d to protect the skin. I to have had all STD tests and Herpes blood tests all negative."

In response to the suggestion that perimenopause could be the reason for the irritation and tears: From the original comment that has started this discussion thread, I get the feeling that the person who wrote the question about vaginal tears is relatively young, so it is my opinion that the cause of her problem is not perimenopause; however, I agree with the person who posted the above quote because I underwent a total hysterectomy in 2007. Since then, I have suffered vaginal itching and irritation, often resulting in cracks that run up and down (vertically) my vagina, parallel to the "lips" of my labia. In addition to the obious discomfort, the cracks sometimes bleed. I take hormone replacement therapy in tablet form, but have noticed that when I run out of my prescription, if I wait a few days before starting the new prescription, or just forget to take them for a few days, the irritation, itching and resulting symptoms return or increase. Obviously, as someone who has entered menopause early via a hysterectomy, the symptoms I suffer when decreasing the level of hormones in my body, back up the perimenopause theory.

I employ several approaches in treating my symptoms. I make sure to thoroughly cleanse the area several times a day, disinfect any cracked or bleeding areas with hydrogen peroxide on a Q-tip. I use A&D ointment to keep the cracked, dry areas lubricated. Aside from over the counter itch creams, I often treat the itching, irritation, pain and burning by using a prescription option: Lidoderm patches are adhesive patches embedded with lidocaine, and are used to numb areas of skin discomfort. By applying the flexible adhesive to the skin for approximately 10-12 hours, temporary relief is achieved. Originally designed to relieve pain from Shingles, these strips can be cut into pieces and I have found that by cutting the patches into very, very thin strips, I can place them vertically in between the folds of my vagina (externally - not internally), against the cracks that are irritated. Not only do I acheive temporary relief, the patches absorb any excess blood or drainage that may leak from the cut. After 10 hours, I remove the patch strips and find that my symptoms are greatly relieved. I think that a prescription for liquid or lidocaine ointment would do the same. NOTE: I AM NOT A PHYSICIAN AND LIDODERM PATCHES ARE NOT INDICATED FOR VAGINAL USE. PLEASE CHECK WITH A PHYSICIAN BEFORE APPLYING THESE OR ANY PRESCRIPTION LIDOCAINE PRODUCTS TO THE GENITAL AREA.
Reply

Loading...

I had this problem a few times I only get it after my period so IV always thought it had to do with the pad like a rash or something I don't do anything to treat it witch I should I never knew how common it was I hate it because it makes sex uncomfortable n I hate trying not to itch itching makes it worst
Reply

Loading...

I've had this problem for a long time to. I've been in a monogamous relationship for 3 years but I had one partner before my current boyfriend. I never had this problem with the previous guy so i wouldn't know what's the problem. I've gone to several doctors and 1st Dr. said it was due to a yeast infection. 2nd Dr. told me I needed more lube (I know this was not a reason) 3 Dr.. told me it was folliculitis... obviously not the case since it wasn't on a follicle... This makes sex not fun, and we both end up frustrated :-(
Reply

Loading...

Yeast Infection, Foliculitis, and Herpes. Anyone have a solution since the doctors don't have a working one?
Reply

Loading...

i can't tell you how relieved i am not to be alone! ive been suffering from these small little tears for years now (im 25) - ive had a few doctors look at it and say its herpes but the blood tests always come back as negative - i almost wish it was as at least i would have a cure by now. also can be quite itchy at times (not thrush) but itching only makes the tears bigger. i have had shingles 3 times and cant help but think this is some sort of immunity problem which comes out on the skin? am fed up of going to the dr and kind of resigned myself to this. any help would be majorly appreciatedxx
Reply

Loading...

I've just discovered the same problem, I feel like it's a bit of an immune system thing, mine is letting me down recently, I have been on antibiotics for 6 days but the infection doesn't look any better than when I started, I have also been on antifungal medicine for a while, have flared up eczema... So I don't have a lot of faith in my immune system which is probably stressing me out more and making it worse...
Reply

Loading...